Why do my eyebrows look funny after wrinkle injections?
So you had your wrinkles injected a couple of weeks ago and in the last few days you’ve noticed that your eyebrows look funny. Your eyebrows are too high on the outer end, especially when you raise your brows. They are overarched and make you look strange
This common problem has had many descriptions, including “evil eyebrows”, “Spocking”, mephistopheles sign
Why did this happen?
What has happened is that probably due to the injector being careful to avoid brow droop, they have stayed away from the muscles that raise the outer eyebrow. Because they avoided this area and treated the rest of the forehead, this outer part of the frontalis muscle will pull the eyebrows up, particularly when the patient is trying to raise their brows.
What can I do about it?
This is a VERY easy problem to fix: The doctor will inject a small amount of anti-wrinkle injections into the area of the muscles that are pulling the eyebrows in the strange way, and this will fix the problem.
It is best to have the correction at 4 weeks post original injection, as this is the time of maximal effect of the original injections. Sometimes, if you notice this issue early, it may right itself without treatment by 4 weeks.
Can I prevent it from happening next time?
Yes, the doctor can use tiny “spocking prevention” injections using a small dose in the affected area. Your doctor will still most likely err on the side of caution, and will be very careful in that danger zone as causing a brow droop (which is the reverse of spocking) is much more difficult to reverse.